RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 114, Number 3, Pages 366–379 (Mi tmf846)  

Nonlinear localized waves in a medium with nonlocal interaction

V. I. Korneeva, N. E. Kulaginb, A. F. Popkovb

a Moscow State Institute of Electronic Technology (Technical University)
b State Research Institute of Physical Problems

Abstract: Soliton solutions are found for nonlinear integro-differential equations with a type $\lambda/(\tau-\tau')$ kernel used to describe particle tunneling and magnetic and superconducting vortices in a medium with nonlocal interaction. The Fourier transform method is applied to derive asymptotic formulas for even and odd localized solutions. Analytical solutions are found for particular parameter values. A complete pattern is constructed for the behavior of soliton solutions in an arbitrary range of the interaction parameter $\lambda$ by means of numerical calculations

DOI: https://doi.org/10.4213/tmf846

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 114:3, 288–298

Bibliographic databases:

Received: 10.09.1997

Citation: V. I. Korneev, N. E. Kulagin, A. F. Popkov, “Nonlinear localized waves in a medium with nonlocal interaction”, TMF, 114:3 (1998), 366–379; Theoret. and Math. Phys., 114:3 (1998), 288–298

Citation in format AMSBIB
\Bibitem{KorKulPop98}
\by V.~I.~Korneev, N.~E.~Kulagin, A.~F.~Popkov
\paper Nonlinear localized waves in a~medium with nonlocal interaction
\jour TMF
\yr 1998
\vol 114
\issue 3
\pages 366--379
\mathnet{http://mi.mathnet.ru/tmf846}
\crossref{https://doi.org/10.4213/tmf846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840305}
\zmath{https://zbmath.org/?q=an:0976.76509}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 114
\issue 3
\pages 288--298
\crossref{https://doi.org/10.1007/BF02575442}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075184200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf846
  • https://doi.org/10.4213/tmf846
  • http://mi.mathnet.ru/eng/tmf/v114/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:238
    Full text:117
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020